Beechams All in One Oral Solution 160ml

0200639

Beechams All in One Oral Solution 160ml

Pinch to Zoom

    For chesty cough, sore throat, blocked nose, aches & pains, headache, fever. Non-drowsy. Paracetamol, Phenylephrine, Guaifenesin. Beechams All-in-One oral solution provides relief from the symptoms of colds and flu including chesty coughs.

    Medicinal product. For relief of cold symptoms, including a chesty cough. Active ingredients, Each 20 ml Dose of Syrup contains: Paracetamol 500 mg, Guaifenesin 200 mg, Phenylephrine Hydrochloride 10 mg, also contains Ethyl Alcohol 19% v/v. Please read enclosed leaflet carefully before use. Do not give to children under 12 years old. Store out of reach and sight of children.

    Read More »

    £4.00

    £ 25.00 per 1 L

    This product is not available to purchase online, and is only available in selected Wilko stores. Please contact your local store using our store locator, to check product availability.

    In store only

    Delivery Options

    • In Store Only

      This product is not available to purchase online, and is only available in selected Wilko stores. Please contact your local store using our store locator, to check product availability.

    Our Promise

    While weíre sure youíll love what youíve ordered, if youíre not completely satisfied, weíll gladly refund or exchange it. Thatís our Wilko promise, and itís in addition to your statutory rights.

    View Terms & Conditions »

    Customer Reviews

    Help & Advice

    Product Description

    For chesty cough, sore throat, blocked nose, aches & pains, headache, fever. Non-drowsy. Paracetamol, Phenylephrine, Guaifenesin. Beechams All-in-One oral solution provides relief from the symptoms of colds and flu including chesty coughs.

    Medicinal product. For relief of cold symptoms, including a chesty cough. Active ingredients, Each 20 ml Dose of Syrup contains: Paracetamol 500 mg, Guaifenesin 200 mg, Phenylephrine Hydrochloride 10 mg, also contains Ethyl Alcohol 19% v/v. Please read enclosed leaflet carefully before use. Do not give to children under 12 years old. Store out of reach and sight of children.

    Registered Seller of Medicines

    Please be reassured when ordering from us, Wilko Retail Ltd is registered to sell medicines online.

    Product Specification

    • Brand:
      Beechams
    • Capacity:
      NA
    • Type:
      Cold and Flu Medicines
    • Coverage:
      NA
    • Colour:
      NA
    • Power:
      NA
    • Pack Qty:
      1
    • Washable:
      NA
    • Size:
      160ml
    • Assembly:
      No
    • Height:
      14.2CM
    • Material:
      NA
    • Width:
      5.9CM
    • Age:
      12 Years
    • Depth:
      5.9CM
    • Model No:
      NA
    • Barcode:
      5000347061837

    Related Categories

    Inspire Me

    Wilko life Inspiring you to get the to do’s done
    Storage

    Welcome to Wilko Life, our exciting blog thatís all about sharing with you the best of what we do. From the latest stories on whatís new and whatís hot.

    Visit Wilko Life »

    Recently Viewed